MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE-T,HUDSON; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US S-ROM*HANDLE-T,HUDSON; HIP INSTRUMENTS : HANDLES
Model Number 53-0360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that t handle broke in the middle of the handle.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device confirmed the reported allegation.The device was found broken at the handle-shaft intersection.Additionally, the device shows an overall worn appearance consistent with normal and repetitive use over a long period of time.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a date code was provided, which indicates that the device was manufactured on 2008.A manufacturing records evaluation (mre) was not performed since a valid finished good lot number was not provided for this device.

Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16312706
Report Number1818910-2023-03092
Device Sequence Number17723882
Product Code LXH
UDI-Device Identifier10603295171546
UDI-Public10603295171546
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-0360
Device Catalogue Number530360
Device Lot NumberB0808
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale